# SDR 20010409CW010

- Difficulty date: February 28, 2001
- Submitted: April 9, 2001
- Operation: General aviation
- Engine: Garrtt TFE7315R
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30606901
- Condition: Damaged
- Location: Lp Turbine
- Part time: 6,823 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3RD LPT BLADE SEPARATED AT MIDSPAN CAUSING DAMAGE BEYOND LIMITS TO ALL 3RD LPT BLADES. ALSO DAMAGED THE EXHAUST NOZZLE AND 3RD LPT NOZZLE BEYOND LIMITS.
